Alert archive / North Carolina / Flash Flood Warnings in 2014
Flash Flood Warning 35, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 8, 2014, 6:10 PM EDT for Sampson County, North Carolina. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2014, 6:10 PM EDT (22:10 UTC)
- Expired
- Sep 8, 2014, 10:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 74 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 6:45 PM EDT | FLASH FLOOD | 1 Ne Salemburg, NC | HIGH WATER SIGNS POSTED ON A COUPLE ROADS IN WESTERN SAMPSON COUNTY... BEARSKIN RD AT ZOAR CHURCH RD... AND MAXWELL RD AT WELCOME SCHOOL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 930 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327
WGUS52 KRAH 082210
FFWRAH
NCC163-090200-
/O.NEW.KRAH.FF.W.0035.140908T2210Z-140909T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
610 PM EDT MON SEP 8 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SAMPSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 1000 PM EDT
* AT 606 PM EDT...DOPPLER RADAR INDICATED AREAS OF HEAVY RAIN
CONTINUE ACROSS THE NORTHERN HALF OF SAMPSON COUNTY. SINCE
SUNDAY...AREAS OF SAMPSON COUNTY NEAR SPIVEY'S CORNER AND
SALEMBURG HAVE RECEIVED IN EXCESS OF 6 INCHES. SAMPSON COUNTY
OFFICIALS REPORT THAT WATER SEVERAL INCHES DEEP COVERED NUMEROUS
ROADS ACROSS THE NORTHERN PART OF THE COUNTY....THOUGH NO ROADS
WERE CLOSED AS OF YET. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLINTON...HARRELLS...ROSEBORO...GARLAND...NEWTON GROVE...
SALEMBURG...TURKEY...FALCON...AUTRYVILLE...IVANHOE...SPIVEY'S
CORNER AND HOBBTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. THE WATER
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO
HIGHER GROUND.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3475 7839 3499 7864 3509 7867 3512 7864
3520 7864 3530 7858 3531 7854 3526 7848
3526 7841 3529 7830 3522 7824 3520 7816
3509 7817 3490 7815 3474 7820 3471 7813
3472 7811 3471 7811 3455 7825
$$
WSS2 follow-up statements
117
WGUS72 KRAH 090051
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
851 PM EDT MON SEP 8 2014
NCC163-090200-
/O.CON.KRAH.FF.W.0035.000000T0000Z-140909T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAMPSON NC-
851 PM EDT MON SEP 8 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SAMPSON COUNTY...
AT 846 PM EDT...LOCAL LAW ENFORCEMENT REPORTED VERY DEEP WATER
COVERED MAXWELL RD NEAR WELCOME SCHOOL ROAD... AND BEARSKIN ROAD
NEAR ZOAR CHURCH ROAD. HIGH WATER SIGNS HAVE BEEN POSTED AND
MOTORISTS WERE BEING URGED TO USE EXTREME CAUTION WHILE TRAVELING ON
THESE ROADS. RAINFALL IN EXCESS OF 6 INCHES HAS LIKELY FALLEN IN
THIS PORTION OF SAMPSON COUNTY SINCE SUNDAY AFTERNOON. THROUGH 10
PM...MOST OF THE HEAVY RAIN WILL OCCUR OVER THE NORTHEAST SECTION OF
THE COUNTY NEAR HOBBTON AND NEWTON GROVE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLINTON...HARRELLS...ROSEBORO...GARLAND...NEWTON
GROVE...SALEMBURG...TURKEY...FALCON...AUTRYVILLE...
IVANHOE...SPIVEY'S CORNER AND HOBBTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3475 7839 3499 7864 3509 7867 3512 7864
3520 7864 3530 7858 3531 7854 3526 7848
3526 7841 3529 7830 3522 7824 3520 7816
3509 7817 3490 7815 3474 7820 3471 7813
3472 7811 3471 7811 3455 7825
$$
WSS068
WGUS72 KRAH 090207
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1007 PM EDT MON SEP 8 2014
NCC163-090213-
/O.EXP.KRAH.FF.W.0035.000000T0000Z-140909T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAMPSON NC-
1007 PM EDT MON SEP 8 2014
...THE FLASH FLOOD WARNING FOR SAMPSON COUNTY HAS EXPIRED...
THE POCKETS OF HEAVY RAIN WERE EXITING THE NORTHEAST SECTION OF
SAMPSON COUNTY. WITH THE THREAT OF FLASH FLOODING DIMINISHING...THE
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
MOTORISTS ACROSS SAMPSON COUNTY ARE ADVISED TO TRAVEL WITH CAUTION
AS EXTENSIVE PONDING OF WATER ON THE ROADWAYS WILL CREATE
CONDITIONS FAVORABLE FOR HYDROPLANING.
LAT...LON 3475 7839 3499 7864 3509 7867 3512 7864
3520 7864 3530 7858 3531 7854 3526 7848
3526 7841 3529 7830 3522 7824 3520 7816
3509 7817 3490 7815 3474 7820 3471 7813
3472 7811 3471 7811 3455 7825
$$
WSSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 2:55 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Sep 8, 2:55 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 255 PM EDT MON SEP 8 2014 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL TRACK NORTHEAST ACROSS EASTERN PORTIONS OF THE CAROLINAS THROUGH TONIGHT BEFORE MOVING OFFSHORE THE MID ATLANTIC COAST ON TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 245 PM MONDAY... OVERVIEW: SFC OBSERVATIONS AND REGIONAL RADAR REF/VWP DATA INDICATED A SFC-925 MB LOW CENTERED NEAR FLORENCE SC AT 18Z WITH AN MSLP OF ~1016 MB...ATTENDANT AN UPPER LEVEL LOW LIFTING SLOWLY NNE INTO EASTERN NC IN VICINITY OF THE I-95 CORRIDOR. SHORTWAVE ENERGY LOCATED OVER OH/WV AT 18Z WILL PROGRESS OFFSHORE THE MID-ATLANTIC COAST TONIGHT...WHILE SMALL AMPLITUDE DISTURBANCES OVER THE SOUTHEAST TRACK EAST TOWARD THE CAROLINAS. PRECIPITATION: WILL CONTINUE TO INDICATE 100% CHANCE FOR PRECIP /ELEVATED CONVECTION/ THIS AFTERNOON INTO TONIGHT ALONG/EAST OF THE HWY 1 CORRIDOR WHERE A FAVORABLE COMBINATION OF LOW-LEVEL CONVERGENCE AND DPVA EXISTS IN THE PRESENCE OF A TROPICAL AIRMASS CHARACTERIZED BY PWAT VALUES OF 2.00-2.25" AND MUCAPE OF 500-1000 J/KG...WITH INTERMITTENT LIGHT RAIN AND DRIZZLE DEEP WITHIN THE CAD WEDGE OVER THE TRIAD/WESTERN PIEDMONT. FLASH FLOOD WATCH: LATEST REGIONAL RADAR AND OBSERVATIONAL TRENDS SUGGEST THAT THE AXIS OF HEAVIEST RAINFALL (AND BEST POTENTIAL FOR FLASH FLOODING THIS EVENING/TONIGHT) MAY BE SETTING UP BETWEEN THE HWY 1 AND I-95 CORRIDORS (OR ALONG OR JUST EAST OF A LINE FROM FAYETTEVILLE-RALEIGH-WARRENTON) NEAR THE WEDGE FRONT WHERE ENHANCED LOW-LEVEL CONVERGENCE IS PRESENT PER 925 MB VWP DATA FROM TRDU (ENE 15 KT) AND KRAX (SE 10 KT). WITH THIS IN MIND...THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING INTO TONIGHT... THOUGH WESTERN PORTIONS WILL LIKELY NEED TO BE CANCELLED PRIOR TO 12Z TUE AS THE BEST FORCING FOR ASCENT LIFTS NNE/NE INTO NORTHEAST NC. TEMPS: TEMPS WILL REMAIN IN THE MID/UPPER 60S IN THE NW PIEDMONT DEEP WITHIN THE CAD WEDGE AND IN THE MID 70S EAST OF THE WEDGE FRONT (EAST OF THE HWY 1 CORRIDOR) THROUGH THE REMAINDER OF THE AFTERNOON. THE WEDGE FRONT WILL MOVE EAST TONIGHT AS THE SFC LOW TRACKS NE THROUGH THE COASTAL PLAIN...WITH TEMPS FALLING INTO THE 60S IN MOST IF NOT ALL LOCATIONS BY TUE MORNING. -VINCENT && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 245 PM MONDAY... A LOW PRESSURE SYSTEM WILL BE TRACKING SLOWLY NORTHEAST ALONG THE STALLED FRONT THROUGHOUT THE DAY ON TUESDAY AND IS PROGGED TO BE LOCATED NEAR NORTHEAST NC TUESDAY MORNING...EVENTUALLY MOVING OFFSHORE OF THE VA COAST BY TUESDAY NIGHT/WEDNESDAY MORNING. THERE IS STILL SOME TIMING/LOCATION DIFFERENCES WITH RESPECT TO THE LOW PRESSURE SYSTEM...BUT OVERALL THE TREND WILL BE DECREASING PRECIP CHANCES (GENERALLY FROM SOUTHWEST TO NORTHEAST) THROUGHOUT THE DAY. THEREFORE...THE BEST RAIN CHANCES WILL ACROSS THE COASTAL PLAIN AND EASTERN PIEDMONT...WITH ONLY SLIGHT CHANCES FURTHER WEST/SOUTHWEST. REGARDLESS...LINGERING MOISTURE SHOULD RESULT IN CLOUDS STICKING AROUND ALTHOUGH THERE COULD BE SOME PARTIAL CLEARING ACROSS THE WEST/SOUTHWEST. GIVEN THE EXPECTED CLOUDS AND PRECIP...HIGHS ARE ONLY EXPECTED TO BE IN THE UPPER 70S ACROSS THE NORTHEAST TO THE LOWER 80S FURTHER TO THE SOUTHWEST. OVERNIGHT LOWS ARE EXPECTED TO BE MOSTLY IN THE MID 60S. A FAIR WEATHER DAY IS EXPECTED ON WEDNESDAY AS SURFACE HIGH PRESSURE TAKES OVER BEHIND THE DEPARTING LOW AND SHORTWAVE RIDGING BRIEFLY BUILDS EAST TOWARDS THE REGION. HOWEVER...THERE COULD BE A FAIR AMOUNT OF CLOUDS ONCE THE EXPECTED LOW STRATUS CLOUDS LIFT INTO A STRATO CU DECK (ESPECIALLY ACROSS THE EAST)...WHICH WILL KEEP TEMPS DOWN SOME. THERE WILL BE SOME MODERATION FROM TUESDAY...BUT TEMPS WILL STILL BE BELOW NORMAL...GENERALLY IN THE LOW TO MID 80S. OVERNIGHT LOWS ARE EXPECTED TO BE IN THE UPPER 60S TO NEAR 70 DEGREES. && .LONG TERM /THURSDAY THROUGH MONDAY/... AS OF 245 PM MONDAY... THE NEXT UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL APPROACH THE AREA LATE THURSDAY INTO EARLY FRIDAY. THE 12Z GFS HAS FINALLY TRENDED TOWARDS A SLOWER SOLUTION (SIMILAR TO WHAT THE ECMWF HAS BEEN SHOWING THE PAST SEVERAL RUNS). IT NOW APPEARS THE FRONT WILL STALL OVER/NEAR CENTRAL NC UNTIL A KICKER SHORTWAVE MOVES ACROSS THE MID ATLANTIC ON SATURDAY. THIS SHOULD RESULT IN INCREASING PRECIP CHANCES THURSDAY NIGHT (IT STILL APPEARS THURSDAY WILL BE MOSTLY DRY) AND THEN PERSISTING THROUGH THE DAY ON FRIDAY AND INTO SATURDAY. MUCH DRIER AIR WILL FILTER INTO THE AREA BEHIND THE FRONT FOR LATER SUNDAY AND MONDAY AS HIGH PRESSURE BUILDS OVER THE AREA. AFTER A RELATIVELY WARM AND HUMID DAY ON THURSDAY (HIGHS IN THE MID TO UPPER 80S)...CLOUDS AND PRECIP SHOULD KNOW TEMPS DOWN INTO THE LOW TO MID 80S ON FRIDAY AND THEN INTO THE 70S FOR SATURDAY. SUNDAY AND MONDAY ARE EXPECTED TO BE RATHER PLEASANT DAYS AS A MUCH COOLER AIR MASS MOVES IN BEHIND THE FRONT...WITH HIGHS IN THE 70S AND MORE IN THE WAY OF SUNSHINE. OVERNIGHT LOWS WILL LIKELY DIP INTO THE 50S ONCE THE FRONT FINALLY PUSHES EAST OF THE AREA. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... AS OF 1130 AM MONDAY... 24-HR TAF PERIOD: ADVERSE AVIATION CONDITIONS (IFR/LIFR CEILINGS AND RAIN) WILL RULE THROUGH THE TAF PERIOD AT ALL TERMINALS IN ASSOCIATION WITH A COASTAL LOW PRESSURE SYSTEM AND INLAND COLD AIR DAMMING WEDGE. THOUGH VISIBILITIES/RAINFALL INTENSITY WILL VARY TEMPORALLY AND SPATIALLY...IFR CEILINGS WILL BE STEADY-STATE THROUGH THE MAJORITY OF THE TAF PERIOD. AS A RESULT...THE 18Z TAFS WILL BE SHORT (1-2 LINES) AT ALL TERMINALS. LOOKING AHEAD: CONDITIONS WILL GRADUALLY IMPROVE ON TUESDAY AS THE LOW PRESSURE SYSTEM MOVES OFFSHORE THE MID-ATLANTIC COAST...WITH VFR CONDITIONS BY MID TO LATE TUE AFTERNOON FROM WEST-EAST OR SW-NE. LOW CEILINGS WILL BE POSSIBLE DURING THE PRE-DAWN HOURS ON WED AND ISOLD CONVECTION WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING HOURS...THOUGH VFR CONDITIONS WILL OTHERWISE PREVAIL. ADVERSE AVIATION CONDITIONS WILL RETURN TO THE AREA LATE THU INTO FRI IN ASSOC/W THE NEXT COLD FRONTAL PASSAGE. -VINCENT && .RAH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR NCZ007>011- 024>028-040>043-075>078-084>086-088-089. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...KRD LONG TERM...KRD AVIATION...VINCENT
Hazardous weather outlook, Sep 8, 9:56 AM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 956 AM EDT MON SEP 8 2014 NCZ007>011-024>028-040>043-075>078-084>086-088-089-091400- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE-HARNETT-WAYNE- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 956 AM EDT MON SEP 8 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...8 AM TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE AS SOON AS POSSIBLE. NCZ021>023-038-039-073-074-083-091400- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON- 956 AM EDT MON SEP 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. VINCENT
In the hours before
Local storm report, Sep 8, 4:52 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
452 PM EDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN BENSON 35.38N 78.55W
09/08/2014 M5.80 INCH JOHNSTON NC TRAINED SPOTTER
STORM TOTAL SINCE SUNDAY AFTERNOON... 3.25 INCHES SO
FAR TODAY. HIGH WATER OBSERVED ON S. MARKET ST. NEAR
BROCKLYN ST IN BENSON.
&&
EVENT NUMBER RAH1401674
WSSLocal storm report, Sep 8, 4:57 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
457 PM EDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 6 S GARNER 35.61N 78.64W
09/08/2014 M5.77 INCH WAKE NC NWS EMPLOYEE
STORM TOTAL SINCE SUNDAY AFTERNOON... 2.17 INCHES SINCE
1 PM. SWIFT CREEK NEAR OLD STAGE RD IS FLOODING
PASTURELAND. DRAINAGE DITCHES FULL AND SPILLING ONTO THE
ROADWAYS.
&&
EVENT NUMBER RAH1401675
WSSLocal storm report, Sep 8, 5:30 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
530 PM EDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 6 S GARNER 35.61N 78.62W
09/08/2014 M5.43 INCH WAKE NC TRAINED SPOTTER
JORADN RD NEAR BRACK PENNY RD... STORM TOTAL SINCE 5 PM
SUNDAY. 3.26 INCHES HAS FALLEN SINCE 7 AM THIS MORNING.
DRAINAGE DITCHES FULL AND EXTENSIVE PONDING OF WATER ON
AREA ROADWAYS.
&&
EVENT NUMBER RAH1401676
WSSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 5:48 AM EDT | Special Weather Statement | RAH | Cumberland, Edgecombe, Franklin, Granville, Halifax, Harnett and 12 more | 57 min |
| Sep 8, 7:26 AM EDT | Special Weather Statement | RAH | Chatham, Cumberland, Durham, Edgecombe, Franklin, Granville and 16 more | 79 min |
| Sep 8, 9:49 AM EDT | Flash Flood Watch | RAH | Chatham, Cumberland, Durham, Edgecombe, Franklin, Granville and 17 more | 18 hr |
| Sep 8, 3:37 PM EDT | Areal Flood Advisory | RAH | Franklin, Harnett, Johnston, Nash, Wake, Warren | 3 hr |
| Sep 8, 4:42 PM EDT | Flash Flood Warning | RAH | Johnston, Wake, Wayne, Wilson | 11 hr |
| Sep 8, 5:22 PM EDT | Flash Flood Warning | RAH | Franklin, Halifax, Nash, Warren | 12 hr |
| Sep 8, 5:49 PM EDT | Areal Flood Advisory | RAH | Sampson | 3 hr |
| Sep 8, 6:18 PM EDT | Areal Flood Advisory | RAH | Halifax | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.